# SDR DXTA2021072645780

- Difficulty date: July 24, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N562QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0112
- Aircraft time: 3,508 hours, 2,316 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 99140586
- Part serial: 10002183
- Condition: Faulted
- Location: Master
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY OTEMP L RED CAS: BATTERY O TEMP CAS CAME ON AFTER TAKEOFF.   RAN QRC  MEMORY ITEM THEN QRH.RETURNED TO AIRPORT AND LANDED. ELECTRIC PAGE SHOW NO OVER VOLTS OR AMP PROBLEMS.  SEVERAL SPURIUS CAS MASSAGES AT TAXI IN.   COMPLETED RESISTANCE CHECKS ON BATTERIES AND WIRES AND FOUND RH BATTERY OVERHEAT SENSOR TO HAVE 4 PINS SHORTED TO GROUND. REMOVED FAULTY RH BATTERY AND INSTALLED A SERVICABLE IN THE RH POSITION.COMPLETED OPS CHECKS WITH NO DEFECTS NOTED, ALL WORK ACCOMPLISHED !AW CE680A AMM 24-30-05
